# SDR SIMA202411085003

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 25,424 hours, 16,698 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Part number: 17031036022
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONETIME PERMANENT REPAIR - ERS-EJ-57MR-1246 OPS PTC DUE - WING LEADING EDGE - RH SKIN RIB 32 TO RIB 37- UNDER RIB 32 - GOUGE - PERMANENT REPAIR. (MAJOR REPAIR). REMOVED AND REPLACED RH WING LEADING EDGE SKIN BETWEEN RIB 32 AND RIB 37 IAW EO EJ-57MR-1246 AND EMB 175 SRM 51-40-08.
